Stable Gamma-Delta Routh Approximation of Interval Systems using Kharitonov Polynomials

B. Bandyopadhyay, Victor Sreeram, P. Shingare

    Research output: Contribution to journalArticle

    Abstract

    In this paper an improvement is proposed to the Gamma-Delta Routh ap- proximation for interval systems using the Kharitonov polynomials such that the resulting interval Routh approximant is robustly stable. A numerical ex- ample is presented to illustrate the model reduction procedure.
    Original languageEnglish
    Pages (from-to)348-361
    JournalInternational Journal of Information and Systems Sciences
    Volume4
    Issue number3
    Publication statusPublished - 2008

    Fingerprint Dive into the research topics of 'Stable Gamma-Delta Routh Approximation of Interval Systems using Kharitonov Polynomials'. Together they form a unique fingerprint.

    Cite this